# SDR SIMA952961

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT NR 3515 - AVIONICS SMOKE WARNING AFTER TAKEOFF.  REMOVED AND INSTALLED AVIONICS SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
